International Journal of Scientific & Technology Research

Home About Us Scope Editorial Board Contact Us

IJSTR >> Volume 8 - Issue 8, August 2019 Edition

International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616

On -Multifunctions In Topological Spaces

[Full Text]



K.Damodharan, M.Vigneshwaran



-open set, - continuous multifunction, -irresolute multifunction



In this paper, the authors introduced upper and lower -continuous multifunction and -irresolute multifunction in Topological spaces. Some of their properties and characterizations are investigated.



[1] C.Berge, Espaces topolgiques: Fonctionsmultivoques, Dunod, Paris, 1959.
[2] J.H.Park, B.Y.Lee and M.J.Son, On upper and lower -pre continuous mul- tifunctions, Chaos, Solitons and Fractals 19(5) (2004), 1231-1237.
[3] K.Damodharan and M.Vigneswaran, -closed sets in topological spaces, communicated.
[4] M.E.Abd El-Monsef and A.A. Nasef, On multifunctions, Chaos, Solitons and Fractals, 12(13)(2001), 2387-2394.
[5] N.V.Velicko, H-closed topological spaces, Amer.Math.Soc.Transl., 78(1968), 103-118.
[6] R.E.Smithson, Almost and weak continuity for multifunctions, Bull. Cal- cutta Math. Soc. 70 (6) (1978), 383-390.
[7] T.Banzaru, Multivalued mappings and M-product spaces, Bul. Sti. Tehn. Inst. Politehn. Timisoaru-Ser. Mat.-Fiz.-Mec. Teoret. Apl. 17(31)(1) (1972),17-23.
[8] T.Nenbrunn, Strongly quasi-continuous multivalued mappings, in General topology and its relatoins to modern analysis and algebra, VI(Prague,1986),351- 359, Heldermamm,Berlin.
[9] V.I.Ponomarev,Properties of topological spaces preserved under-valued con- tinous mappings, Mat. Sb. (N.S) 51 (93) (1960), 515-536.
[10] V.Popa and T.Noiri, On upper and lower - continuous multifunction, Demon- stration Math. 29(2) (1996), 381-396.
[11] V.Popa and T.Noiri, On upper and lower -continuous multifunction, Real Anal. Exchange 22(1) (1996/97), 362-376.
[12] V.Popa, Some Properties of H-almost continuous multifunction, ProblemyMat. No. 10 (1990), 9-26.
[13] V.Popa, Sur certaines forms faibles de continuite pour les multifunction, Rev. Roumaine Math. Pures Appl. 30(7) (1985), 539-546.